Dynamic routing to heterogeneous collections of unreliable servers

Glazebrook, K D and Kirkbride, C (2007) Dynamic routing to heterogeneous collections of unreliable servers. Queueing Systems, 55 (1). pp. 9-25. ISSN 0257-0130

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Queueing Systems
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1700/1706
Subjects:
ID Code:
44628
Deposited By:
Deposited On:
11 Jul 2011 18:18
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 07:27